# SDR C2XA09CL156

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145
- Aircraft serial: 145603
- Aircraft time: 15,205 hours, 11,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 5671 THE CREW REPORTED THE LEFT WING EXTERNAL FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
